# SDR 03FDEA01742

- Difficulty date: October 15, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727-200
- Aircraft serial: 20935
- Aircraft time: 53,392 hours, 33,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 53,392 hours, 33,209 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN 12 INCH FORWARD OF BS 1183 BETWEEN STRINGERS 22L AND 23L CORRODED AND FASTENERS CORRODED AND AREA BULGED.  REPAIRED DOUBLER FOR AFT LAV SERVICE PAN AREA IAW EA 7-5330-55022.
